# SDR REXA201100628

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 19,352 hours, 17,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH TRIM CAUTION IN FLIGHT QRH COMPLETE.  OPS CHECK AFTER RESET OPS CHECKED GOOD IAW AMM 27-41-15, OPS CHECK GOOD.  A/C OK FOR SERVICE.
